# SDR P5CA201812110376

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,939 hours, 20,593 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 15674
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WITH FUEL PUMPS IN OFF POSITION LH FUEL SYS PRESS EICAS CAUSIOIN MSG DOESNT COME ON . LH FWD PUMP PRESS LIFHT ON EICAS MESSAGE WILL NOT DISPLAY, EVEN WITH THE CB PULLED AND COLLARD BY MTX.   (NOTE - LH FWD FUEL PMP PRESS ALREADY ON DEFERRAL ON MDDR 104147)( REMOVED AND REPLACED LH FWD FUEL PRESSURE SWITCH IAW ATLAS B767 AMM 28-42-01 OPS CHECK GOOD. THIS CLEARS MDDR 104147. REMOVED PLACARDS NOTIFIED MCC  )
